Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Fecal impaction done, passed a huge mass after taking enema, stomach seems to be fine now. Am I ok now?

Hi so glad your here to help. Ok so I had a fecal impaction . Took an enema about 6:00 and passed a huge mass. After that I went some more not a lot but some. Just wondering if I m okay now. My stomach is no longer bloated. I hadn t eaten in 3 days bc I have felt so bad. I m on a opitate for chronic pain . I will begin to take Colace daily now I won t let this happen again it was awful. My question is do u think I m okay now since I passed that? YYYY@YYYY
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
I think some of us from health care magic has adressed your problem.
If you have passed stools after enama feeling better.It is OK.Drugs for chronic constipation do cause constipation and you should take lot od dietary fiber along with laxative.
You are feeling better now that means now your O K.
Hope this answers your question.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor